# SDR FDEA201212294395

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 33,290 hours, 18,201 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Oil System
- Condition: Low
- Location: Ths System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB JAMMED AT CRUISE FLT, 80 MACH, FLT LEVEL 320.  COMPLIED WITH MANUAL, LANDED WITH NO MAJOR PROBLEMS.  CAPTAIN STATED THAT DURING CRUISE, PITCH TRIM 1 & 2 DISCONNECTED.  TRIED TO ENGAGED PITCH TRIM 1 & 2, BUT KICKED OFF AGAIN.  FLT CREW ALSO STATED THAT MANUAL TRIM CONTROL WHEEL BECAME STUCK AND HAD  ALOT OF TENSION WHILE AT CRUISE AT FLT LEVEL 320,  WITH PITCH TRIMS/AUTO PILOT OFF. FLT CREW DID NOT ATTEMPT TO BREAK CONTROL WHEEL FREE. CONTINUED FLT,  AND LANDED WITH FLAPS AT 20, COULD NOT LAND  WITH FLAPS AT 40. FOUND THS OIL LOW.  DRAINED, SERVICED, CLEANED AND INSPECTED THS JACKSCREW.  LUBED SAME AND HINGE POINTS IAW MM 12-22-27-00. RAN THS TROUGH SEVERAL TIMES WITH NO LOCKING OR STIFFNESS.
